Cough That Comes Back?
My baby was hospitalized due to cough with phlegm, and was given the drug salbutamol sulfate, three days at home stopped the medicine because of the doctor’s advice, well, I have been coughing for two days, can I give salbutamol syrup for the rest? from the hospital?
Cough in infants can arise due to several causes ranging from infections both due to viruses or bacteria, allergic reactions both food, drinks, or the environment such as dust, cigarette smoke, or exposure to other cough triggers. Not infrequently the cough can cause respiratory problems in infants such as inflammation and constriction of the airways so that the child's cough can be accompanied by additional sounds so that drugs are given to overcome them such as salbutamol. Salbutamol itself is a drug that works to widen the airways in the lungs, for that repeated use, especially in infants, must be examined by a doctor or pediatrician first, if previously after treatment and coughing reappear in children, check or re-control the treating doctor so appropriate treatment is given either giving drugs or actions such as inhalation. Cough in infants also need to be considered the type.
Dry cough or phlegm can be information on causes of coughing in children and proper handling. Some efforts can be done at home such as by giving children more fluids, keeping children from being exposed to cough triggers such as dust, cigarette smoke, resting children more often, using salt solution to help relieve the airways especially if complaints are accompanied by nasal congestion, use warm steam to help relieve the respiratory tract, place the baby's body higher on the head to facilitate breathing and watch for signs of danger such as the baby appearing to breathe fast, visible traction on the pernapasa muscles such as on the chest or nose, the child looks stuffy, additional sounds occur when breathing, the child's lips and fingers appear bluish then it is necessary to be immediately taken to the nearest health facility.
May be useful,